# SDR CALA9700015

- Difficulty date: November 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17025
- Make and model: Boeing 747238B
- Aircraft serial: 20535
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Condition: Cracked
- Location: Lt Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SPLICE FITTING AND UPPER SPLICE PLATE CRACKED AT LT WING REAR SPAR.  THE CRACKS WERE 0.040 AND .25 INCH LONG.  THE SPLICE PLATE AND SPLICE FITTING WERE REPLACED IAW EA 5710-01199 AND BOEING SB 57-2110.
